Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Trying to conceive. IUI scheduled. Given clomid, folliculin. Suggestions?

hi, Im margreat from malaysia. i have been trying to conceive for the past 2 years..recently my doctor gave me clomid and folliculin 150 injection in order to do IUI ..earlier he gave me the same thing butmy eggs were not big enough to perform, he increased the dosage..would this work in making my eggs big enough?and i always had a lot of facial hair and increased body weight, is this a symptom of thyroid and is that the reasons why isit difficult for me to conceive?.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello Margreat,
As you have said, you have lot of facial hair and increased body weight, these symptoms more of suggest polycystic ovarian Syndrome.
This is a hormonal imbalance which leads to irregular ovulation/anovulation and irregular cycle and so difficulty in conceiving.
Sometimes, the ovaries become resistant to the medications and the eggs dont grow even with the medications. So, your doctor has increased the dose of the drug this time.
Now serial follicular study can only help us to know whether the eggs are growing and big enough(mature) for Ovulation to occur and to perform IUI.
Alongwith, all these you need to reduce weight by diet and regular exercise.
Hope this information is helpful.Good Luck.
Dr. Mrs. Sumeet Baheti
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor